# SDR 95ZZZX5714

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911LT
- Make and model: Bolkms BK117C1
- Aircraft serial: 7503
- Engine: Tmeca ARRIEL1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 2,000 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, A NR 2 ENGINE CHIP LIGHT ILLUMINATED.  AN UNEVENTFUL PRECAUTIONARY SINGLE ENGINE LANDING WAS MADE.  FURTHER INVESTIGATION REVEALED SMALL METAL PARTICLES ON BOTH MAGNETIC PLUGS AND BOTH ELECTRONIC CHIP DETECTORS.  THE FILTER ALSO HAD EVIDENCE OF METAL CONTAMINATION.  THE ENGINE WAS REMOVED FROM SERVICE WITH 2,000 HOURS TOTAL TIME.
